# SDR 2021FA0000136

- Difficulty date: May 12, 2021
- Submitted: May 12, 2021
- Operation: General aviation
- Make and model: Airbus A321-213
- Aircraft time: 40,866 hours, 14,689 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Bottle
- Condition: Low Pressure
- Location: Door Assist
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

AFT R/H SERVICE DOOR ASSIST BOTTLE IS LOW IN PRESSURE AND AS A RESULT A DOOR INDICATION IS SHOWN IN FAP.
